My Cart
0 0 item(s) - $0.00
 
Packages May Vary

Good Sense Arthritis Pain Relief Acetaminophen Extended-Release Tablets, 650mg - 50 ea

Reference # 301130544717
 

$4.73 Reg.$7.43 each
You Save: 36%

Free Shipping
 

Availability: Out of stock

$4.73 Reg.$7.43 each
You Save: 36%

Details

Acetaminophen Extended-Release Tablets

For the temporary relief of minor arthritis pain

Pain Reliever/Fever Reducer

Compare to active ingredient of Tylenol® Arthritis Pain

100% Satisfaction Guaranteed

Questions or Comments? 800-719-9260

Brand Good Sense
Weight 0.21 lbs
Count 50 ea
SanaCause Points 20
ingredients:

Active Ingredients: Acetaminophen USP (650 mg) (Pain reliever)

Inactive Ingredients: Carnauba (Copernicia Cerifera) Wax, Collodial Silicon Dioxide, Croscarmellose Sodium, Hypromellose, Magnesium Stearate, Malodextrin, Microcrystalline dextrose, Polyethylene Glycol, Polysorbate 80, Povidone, Pregelatinized Corn Starch, Stearic Acid, Titanium Dioxide

Warnings

Overdose Warning: Taking more than the recommended dose can cause serious health problems, including liver damage. In case of overdose, get medical help or contact Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

Alcohol Warning: If you generally consume 3 or more alcohol-containing drinks per day, you should consult your physician for advice on how and when to take this product and other pain relievers/fever reducers. Acetaminophen may cause liver damage.

Do not use with any other products containing acetaminophen

Stop use and ask a doctor if:

  • Redness or swelling is present
  • New symptoms occur
  • Pain gets worse or lasts for more than 10 days

If pregnant or breast feeding, ask a health professional before use.
Keep out of reach of children.

Keep out of reach of children

Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

  • Do not use more than directed (see overdose warning)
  • Adults and children: take 2 caplets every 8 hours with water.
  • Swallow hole - do not crush, chew or dissolve
  • Do not take more than 6 caplets in 24 hours.
  • Do not use more than 10 days unless directed by a doctor

Under 18 years of age: ask a doctor

Store at room temperature (59-86°F)



Write Your Own Review

  1 star 2 stars 3 stars 4 stars 5 stars
Value

Be part of our community

 
 
  Loading...